# SDR QXEA200600761

- Difficulty date: March 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 11,690 hours, 12,191 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX FLIGHT NR 2415: FUSELAGE DOOR MASTER WARNING LIGHT CAME ON DURING TAKEOFF ROLL.  MAINTENANCE FOUND PSEU RIGGING HISTORY OF ASDRLK FAR GAP TOO SMALL AND NEAR FLAP TOO LARGE.  WITH ASD CLOSED AND LOCKED FOUND ASDRLK SENSOR MH VARIED BY OVER .5MH WITH NO DOOR MOVEMENT AS WELL AS ASSOCIATED FUSELAGE DOOR WARNING INDICATION.  SPLICED NEW SENSOR ONTO DOOR.  OPS CHECK GOOD.  NO ABNORMAL WARNING LIGHTS NOTED WITH DOOR CLOSED.  AIRCRAFT RETURNED TO SERVICE.
